# SDR USAA960460

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corrosion
- Location: Bs 663-727
- Part time: 35,210 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK, VISUAL INSPECTION FOUND 1 INCH BY 64 INCHES OF EROSION/FRETTING CORROSION ON LT/RT KEEL BEAM BS 663 - BS 727 W/W CUT OUT PANEL ATTACH FLANGES.  INSTALLED REINFORCING/CHAFE STRIPS.  REPAIRED PER EA 41139 SRM 51-10-1.  (X)
